Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Menstrual irregularities post intake of plan B - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   Hi
Doctor :  
How can i help you?
User :   Hello.. So first I'd just like to point out that I always had a normal period (about 4-6 days, usually starts on the 12-14th of each month). Well, I took Plan B on Sept. 27th, a day after having unprotected sex with my boyfriend. On Oct. 1st I started my period.. it lasted almost 11 days, most days, maybe 8 out of the 11 were really heavy. Could Plan B have caused this long, heavy period?.. and is it normal?
Doctor :  
i shall take a minute to read
Doctor :  
yes it is plan b which has caused this
User :   Oh, okay...
User :   when should i expect my next period, you think?
User :   or... when will i be ovulating again
Doctor :  
and it is one of the side effect of the plan b- prolonged and heavy menstrual bleed
User :   oh... i googled and could not find sometime that said that
User :   about plan b
Doctor :  
your one or two next periods may be irregular
User :   oh, okay..
User :   since this period was 11 days.. umm.
User :   i stopped just yesterday..
User :   would it be possible to get pregnant after having unprotected sex ?
Doctor :   would it be possible to get pregnant after having unprotected sex ? this question in what context?

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor